Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Characteristic Polynomial of the Information Matrix for Second-Order Models

Albert T. Hoke
The Annals of Statistics
Vol. 3, No. 3 (May, 1975), pp. 780-786
Stable URL: http://www.jstor.org/stable/2958451
Page Count: 7
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Characteristic Polynomial of the Information Matrix for Second-Order Models
Preview not available

Abstract

The characteristic polynomial is derived for the information matrix M for those main-effect and second-order models based on fractions of the 3n factorial which render the model symmetric under permutation of the factors. Explicit formulas for the determinant of M and the trace of M-1 result.

Page Thumbnails

  • Thumbnail: Page 
780
    780
  • Thumbnail: Page 
781
    781
  • Thumbnail: Page 
782
    782
  • Thumbnail: Page 
783
    783
  • Thumbnail: Page 
784
    784
  • Thumbnail: Page 
785
    785
  • Thumbnail: Page 
786
    786